LenSen

LenSen

paracetamol

Manufacturer:

Favorex

Distributor:

DKSH
Full Prescribing Info
Contents
Paracetamol.
Description
Each tablet contains Paracetamol 500 mg.
Action
Syrup/Suspension: Lensen reduces fever by a direct action on the hypothalamic heat-regulating centers, which increases dissipation of body heat (via vasodilation and sweating).
Indications/Uses
Tablet: Pain & fever.
Syrup/Suspension: An analgesic-antipyretic in the presence of aspirin allergy. Mild to moderate pain eg, headache, toothache, dysmenorrhea.
Dosage/Direction for Use
Tablet: 1-2 tablets 3 times daily or as directed by the physician.
Syrup/Suspension: Children 3-6 years: 1-2 tsp; 1-3 years: ½-1 tsp; 6 months to 1 year: ½ tsp. May be repeated every 4-6 hrs when symptoms occur. Should not be used more than 5 times daily.
Contraindications
Syrup/Suspension: Patients with known hypersensitivity to paracetamol.
Warnings
Do not exceed recommended dosage and no longer use more than 5 days.
Consult the physician for use in patients with severe hepatic or renal dysfunction.
Special Precautions
Syrup/Suspension: Use in children: Consult the physician for use in children <3 years.
Adverse Reactions
Syrup/Suspension: Rare skin rash and other allergic reactions may occur.
Storage
Tablet: Store below 30°C.
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Tab 500 mg x 10 x 10's. Syr 120 mg/5 mL x 60 mL x 1's. Susp 120 mg/5 mL x 60 mL x 1's.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in